# SDR ASAA05700060

- Difficulty date: September 21, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N623AS
- Make and model: Boeing 737790
- Aircraft serial: 30166
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A750125
- Condition: Corroded
- Location: Fs 773
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND CORROSION ON FLOOR TRACK AT BS 773.  REPAIRED IAW SRM 53-00-53.  (M)
